# SDR DALA13071390182

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 98,417 hours, 14,206 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD BANG AND VIBRATION AT ROTATION C AND RT HYD FAIL GEAR DID NOT RETRACT NR 8 MAIN TIRE EXPLODED ON ROLLOUT, DAMAGING STRUCTURE AND SEVERING HYDRAULIC LINES.
